# SDR AALA20090302TUL07

- Difficulty date: February 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375661
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED ON LEFT WING SLAT AT OUTBOARD RIB, NR 15 SLAT TRACK ATTACH.  REMOVED AND REPLACED OUTBOARD ATTACH RIB PER ESO 80117 AND SRM 27-80-1.
